# SDR AUS20020919

- Difficulty date: August 21, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: AA300
- Condition: Faulty
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RADIO ALTITUDE SYSTEM FAULTY GIVING INCORRECT GPWS WARNINGS.
